# SDR SWAA2022081026101

- Difficulty date: July 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XF IS BROKEN. / [01] IDENTIFIED PANEL 242XF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMAGED SKIN; REMOVED LOOSE PIECES OF CORE; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A&C-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO APPLY POTTING COMPOUND PER SRM 53-00-50-2R-1.;[04] APPLIED AND CURED POTTING BMS 5-28 TYPE 19 LOT#1488901-1 USING THERMOMETER ID:ATS2208 DUE:10/2022 IAW SRM 3.G&H.;[05] SANDED POTTING FLUSH TO SURFACE; RE-CLEANED AREA OF REPAIR; AND FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PAR.3 I-J; K(1)(A)  OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION OK TO INSTALL;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYPE IV LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:E11543 DUE:08/2022 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C); L(1);[08] INSPECTED ACTION 7;[09] CURED REPAIR PLIES USING THERMOMETER ID:ATS2209 DUE:10/2022; UNBAGGED; AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M;[10] VERIFIED CORRECTIVE ACTION ITEM 9;[11] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
